# SDR CHQA20140919274

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 22,726 hours, 20,084 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,478 hours, 22,111 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Discharge Tube
- Part number: 23054148
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE ENG 2 ITT WAS SHOWING HIGH.  RETURNED TO FIELD & LANDED WITHOUT INCIDENT. REPLACED THE COMPRESSOR AIR DISCHARGE TUBE ON THE ENG 2 RT SIDE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
